MAUDE Adverse Event Report: NOBEL BIOCARE AB GÖTEBORG MULTI-UNIT ABUTMENT XEAL CC RP 3.5MM

NOBEL BIOCARE AB GÖTEBORG MULTI-UNIT ABUTMENT XEAL CC RP 3.5MM
Catalog Number 300178
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
Foreign particles on the product/in pack.

Brand Name
MULTI-UNIT ABUTMENT XEAL CC RP 3.5MM
Common Device Name
ABUTMENT
Manufacturer (Section D)
NOBEL BIOCARE AB GÖTEBORG
bohusgatan 15
göteborg 41139
SW  41139
Manufacturer (Section G)
NOBEL BIOCARE AB GÖTEBORG
bohusgatan 15
göteborg 41139
SW   41139
Manufacturer Contact
gayco meel
popeweg 72
venlo 5928 -SC
NL   5928 SC
623202508
MDR Report Key21308880
Report Number9611993-2025-043815
Device Sequence Number8169250
Product Code DZE
UDI-Device Identifier07332747188219
UDI-Public(01)07332747188219(10)12250027(17)270804
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K202344
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number300178
Device Lot Number12250027
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown